Bonsangue, Marcello M. and Hansen, Helle Hvid and Kurz, Alexander and Rot, Jurriaan - Presenting Distributive Laws

lmcs:1578 - Logical Methods in Computer Science, August 7, 2015, Volume 11, Issue 3
Presenting Distributive Laws

Authors: Bonsangue, Marcello M. and Hansen, Helle Hvid and Kurz, Alexander and Rot, Jurriaan

Distributive laws of a monad T over a functor F are categorical tools for specifying algebra-coalgebra interaction. They proved to be important for solving systems of corecursive equations, for the specification of well-behaved structural operational semantics and, more recently, also for enhancements of the bisimulation proof method. If T is a free monad, then such distributive laws correspond to simple natural transformations. However, when T is not free it can be rather difficult to prove the defining axioms of a distributive law. In this paper we describe how to obtain a distributive law for a monad with an equational presentation from a distributive law for the underlying free monad. We apply this result to show the equivalence between two different representations of context-free languages.


Source : oai:arXiv.org:1503.02447
DOI : 10.2168/LMCS-11(3:2)2015
Volume: Volume 11, Issue 3
Published on: August 7, 2015
Submitted on: March 3, 2014
Keywords: Computer Science - Logic in Computer Science


Share

Consultation statistics

This page has been seen 112 times.
This article's PDF has been downloaded 67 times.